Mississippi, 2011Damaging Wind in Mississippi, April 26, 2011
April 26, 2011 · NWS LIX · 1 event in 1 county or zone
A mid-level impulse moving across southern Louisiana produced isolated reports of severe weather.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A mid-level impulse moving across southern Louisiana produced isolated reports of severe weather.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before the first event at Apr 26, 2:30 AM CST, 2 hours earlier.
Area forecast discussion, Apr 26, 2:30 AM CST, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
330 AM CDT TUE APR 26 2011
.SHORT TERM...
AN AREA OF STRONG TO SEVERE CONVECTION CONTINUES TO MAKE ITS WAY
ACROSS SOUTH CENTRAL AND EAST CENTRAL LOUISIANA EARLY THIS
MORNING. THIS CONVECTION WILL BE MOVING INTO SOUTHWEST MISSISSIPPI
AND THE BATON ROUGE AREA AROUND 4 AM OR SHORTLY THEREAFTER. THE
CONVECTION WILL BE MOVING INTO A SOMEWHAT MORE STABLE ATMOSPHERE
AS IT PUSHES EAST INTO THE FORECAST AREA...SO SOME WEAKENING IS
EXPECTED. HOWEVER...THE STORMS MAY STILL BE STRONG TO SEVERE IN
THE PREDAWN HOURS WITH DAMAGING WIND GUSTS AND LARGE HAIL BEING
THE PRIMARY THREATS. AFTER THIS SHOT OF CONVECTION EARLY THIS
MORNING...WE PLAN TO MAINTAIN CHANCE POPS FOR TODAY ACROSS
SOUTHWEST MISSISSIPPI AND FOR MOST AREAS NORTH OF THE INTERSTATE
10 AND 12 CORRIDOR IN SOUTHEAST LOUISIANA. ELSEWHERE...A SLIGHT
CHANCE OF THUNDERSTORMS WILL BE IN THE OFFING TODAY.
THE CONVECTION TODAY IS A RESULT OF A MID LEVEL SHORT WAVE TROUGH
EJECTING OUT OF THE LOWER AND MID MISSISSIPPI THIS MORNING. A
SHORTWAVE AND A STRONG UPPER JET MAX AND WILL MOVE THROUGH THE
BASE OF THE SLOWLY PROGRESSIVE MID/UPPER LEVEL TROUGH OVER THE
CENTRAL CONUS TODAY BRINGING ANOTHER ROUND OF STRONG TO SEVERE
CONVECTION TO THE LOWER AND MID MISSISSIPPI VALLEY SPREADING INTO
THE TENNESSEE AND LOWER OHIO VALLEY REGIONS LATER IN THE DAY. THE
BULK OF THIS CONVECTION AND SEVERE WEATHER IS EXPECTED TO STAY TO
THE NORTH OF THE FORECAST AREA TODAY AND TONIGHT. ALTHOUGH THE
ATMOSPHERE ACROSS THE FORECAST AREA WILL BECOME QUITE UNSTABLE
WITH DAYTIME HEATING...DEEP MOISTURE WILL BE LACKING AND THERE
WILL BE SOMEWHAT OF A CAP TO OVERCOME. IN ADDITION...THE MAIN
FORCING WILL BE NORTH OF THE AREA. ANY CONVECTION THAT DOES FORM
HOWEVER...COULD BE STRONG TO SEVERE...ESPECIALLY OVER SOUTHWEST
MISSISSIPPI. A POSSIBLE FOCUS FOR CONVECTION TODAY MAY BE AN
OUTFLOW BOUNDARY ASSOCIATED WITH THE EARLY MORNING CONVECTION.
ON WEDNESDAY...A MORE AMPLIFIED SHORT WAVE TROUGH WILL MOVE ACROSS
THE LOWER MISSISSIPPI VALLEY. SURFACE LOW PRESSURE OVER ARKANSAS
EARLY IN THE DAY WILL QUICKLY MOVE INTO LOWER OHIO VALLEY BY
EVENING. THIS SYSTEM WILL PUSH A COLD FRONT ACROSS THE FORECAST
AREA WEDNESDAY AFTERNOON AND NIGHT. AGAIN THE MAJORITY OF THE
CONVECTION AND SEVERE WEATHER IS EXPECTED TO REMAIN NORTH OF THE
FORECAST AREA WEDNESDAY. HOWEVER...RAIN CHANCES AND THE THREAT OF
SEVERE WEATHER WILL BE HIGHER. ALTHOUGH MOISTURE WILL STILL NOT BE
PARTICULARLY DEEP AND A CAP MAY BE IN PLACE...THERE WILL BE MORE
FORCING AVAILABLE...THE ATMOSPHERE WILL BE QUITE UNSTABLE...AND A
SIGNIFICANTLY MORE SHEARED ENVIRONMENT WILL BE IN PLACE. ANY
CONVECTION DOES FORM COULD INDEED BE SEVERE WITH THE BEST CHANCE
FOR SEVERE WEATHER OVER THE NORTHERN SECTIONS OF THE FORECAST
AREA. IN ADDITION TO DAMAGING WINDS AND LARGE HAIL ON WEDNESDAY...
ISOLATED TORNADOES WILL ALSO BE POSSIBLE WITH SOME OF THE
THUNDERSTORMS. 11
.LONG TERM...
THE COLD FRONT WILL SWEEP EAST OF THE AREA WEDNESDAY NIGHT. DRIER
AND COOLER CONDITIONS WILL PREVAIL FOR THE END OF THE WORK WEEK.
RETURN FLOW WILL COMMENCE BY THE WEEKEND IN ADVANCE OF THE NEXT
UPPER TROUGH THAT WILL MOVE ACROSS THE NORTHERN AND CENTRAL
PLAINS AND INTO THE GREAT LAKES LATE IN THE WEEKEND AND INTO EARLY
NEXT WEEK. THIS SYSTEM WILL PUSH THE NEXT COLD FRONT INTO THE AREA
SUNDAY NIGHT OR MONDAY. MODELS HAVE SOME DIFFERENCES WITH THE
TIMING AND STRENGTH OF THIS SYSTEM. RAIN CHANCES WILL BE ON THE
INCREASE AGAIN SUNDAY INTO MONDAY. 11
&&
.AVIATION...
HAVE GENERALLY GONE WITH A PERSISTENCE FORECAST. EXPECT A LOW
STRATUS DECK TO DEVELOP TONIGHT WHICH WILL REDUCE CIGS TO MVFR OR
POSSIBLY IFR LEVELS IN SOME LOCATIONS. THE ONE EXCEPTION TO THIS
WILL BE KBTR THIS MORNING. CONVECTION BETWEEN ALEXANDRIA AND
LAFAYETTE APPEARS AS IF IT MAY REACH KBTR...SOMETIME BETWEEN 09Z AND
12Z. OTHERWISE...VFR CONDITIONS WILL PREVAIL. EXPECT MODERATE TO
STRONG SOUTHEASTERLY WINDS DURING DAYLIGHT HOURS...WITH LIGHTER AND
LESS GUSTY CONDITIONS DURING THE OVERNIGHT HOURS. WE MAY ALSO HAVE
TO CONSIDER MENTION OF CONVECTION AT KMCB LATER THIS MORNING...BUT
CHANCES ARE BELOW WHAT WOULD BE NEEDED FOR A TEMPO GROUP. 35
&&
.MARINE...
CONDITIONS SOMEWHAT VARIABLE THIS MORNING...WITH SOME AREAS IN
EXERCISE CAUTION RANGE...SOME IN ADVISORY RANGE...AND SOME BELOW
HEADLINE CRITERIA. WITH LOW PRESSURE EXPECTED TO MOVE NORTHEASTWARD
ALONG COLD FRONT...GRADIENT SHOULD TIGHTEN THIS MORNING...AND ALLOW
WINDS TO INCREASE TO ADVISORY LEVEL AT ALL LOCATIONS. CONDITIONS ARE
EXPECTED TO CONTINUE THROUGH WEDNESDAY NIGHT...ALTHOUGH THERE MAY BE
A FEW PERIODS WHERE WINDS FALL BELOW HEADLINE CRITERIA FOR A TIME.
WINDS WILL DIMINISH FOR A TIME THURSDAY AND FRIDAY BEFORE THE NEXT
SYSTEM TIGHTENS THE GRADIENT AGAIN ON SATURDAY. 35
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 86 70 88 56 / 30 20 50 20
BTR 88 72 89 58 / 30 20 40 10
ASD 87 73 87 60 / 20 10 40 20
MSY 87 74 88 65 / 20 10 30 20
GPT 84 75 86 61 / 20 10 40 20
PQL 84 71 86 62 / 20 10 30 30
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM THURSDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA OUT 20 NM...COASTAL WATERS FROM PORT
FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM...COASTAL
WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
PORT FOURCHON OUT 20 NM...LAKE BORGNE...LAKE PONTCHARTRAIN
AND LAKE MAUREPAS...AND MISSISSIPPI SOUND.
SMALL CRAFT ADVISORY FROM 7 AM TUESDAY TO 7 AM THURSDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM PASCAGOULA MS TO STAKE
ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM PORT
FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...AND
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER TO PORT FOURCHON FROM 20 TO 60 NM.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM THURSDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA OUT 20 NM...COASTAL WATERS FROM PORT
FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM...COASTAL
WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
PORT FOURCHON OUT 20 NM...LAKE BORGNE...LAKE PONTCHARTRAIN
AND LAKE MAUREPAS...AND MISSISSIPPI SOUND.
SMALL CRAFT ADVISORY FROM 7 AM TUESDAY TO 7 AM THURSDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM PASCAGOULA MS TO STAKE
ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM PORT
FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...AND
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER TO PORT FOURCHON FROM 20 TO 60 NM.
&&Hazardous weather outlook, Apr 26, 3:15 AM CST, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
415 AM CDT TUE APR 26 2011
GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>040-
046>050-056>070-MSZ068>071-077-080>082-270200-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
TANGIPAHOA-WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-
PEARL RIVER-HANCOCK-HARRISON-JACKSON-
415 AM CDT TUE APR 262011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.
.DAY ONE...TODAY AND TONIGHT
ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TODAY...WITH THE
BEST CHANCE FOR THUNDERSTORMS ACROSS SOUTHWEST MISSISSIPPI AND THOSE
AREAS OF SOUTHEAST LOUISIANA NORTH OF THE INTERSTATE 10 AND 12
CORRIDOR. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS
SOUTHWEST MISSISSIPPI WERE A FEW STORMS MAY PRODUCE DAMAGING WINDS
AND LARGE HAIL.
A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF COASTAL WATERS AND
TIDAL LAKES THROUGH TONIGHT AS SOUTH WINDS OF 20 TO 25 KNOTS PREVAIL
WITH SEAS BUILDING UP TO 8 FEET IN THE OUTER COASTAL WATERS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
AN UPPER LEVEL DISTURBANCE WILL PASS TO THE NORTH OF THE REGION
WEDNESDAY WITH A STRONG COLD FRONT PUSHING ACROSS THE AREA WEDNESDAY
AND WEDNESDAY NIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY
INTO WEDNESDAY NIGHT...AND A FEW OF THE STORMS COULD BE STRONG TO
SEVERE WEDNESDAY AFTERNOON AND EVENING. THERE IS A SLIGHT RISK FOR
SEVERE THUNDERSTORMS WEDNESDAY AFTERNOON AND EVENING. THE PRIMARY
THREATS WILL BE DAMAGING WINDS AND LARGE HAIL...HOWEVER AN ISOLATED
TORNADO IS ALSO POSSIBLE.
SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE ACROSS THE COASTAL
WATERS THROUGH EARLY THURSDAY MORNING. STRONG ONSHORE FLOW WEDNESDAY
IN ADVANCE OF THE COLD FRONT WILL SHIFT TO OFFSHORE WEDNESDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL MAY BE REQUESTED LATER TODAY AND
AGAIN WEDNESDAY AND WEDNESDAY NIGHT.
In the hours before
Special weather statement, Apr 26, 2:22 AM CST, 2 hours 8 minutes before
LAZ034-035-260915-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
322 AM CDT TUE APR 26 2011
...STRONG THUNDERSTORM MOVING EAST AFFECTING POINTE COUPEE PARISH...
WEST FELICIANA PARISH...
AT 316 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR PALMETTO...OR ABOUT 19 MILES WEST OF
BATCHELOR...MOVING EAST AT 45 MPH.
THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
LETTSWORTH...LOTTIE...BATCHELOR...MORGANZA...LIVONIA...NEW
ROADS...ST. FRANCISVILLE...WAKEFIELD AND SPILLMAN BETWEEN 340 AND
415 AM.
THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
DIME SIZE HAIL...AND WIND GUSTS 40 TO 50 MPH...WHICH COULD DOWN TREE
LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
Special weather statement, Apr 26, 3:15 AM CST, 1 hour 15 minutes before
MSZ068-069-261015-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
415 AM CDT TUE APR 26 2011
...STRONG THUNDERSTORM MOVING EAST AFFECTING AMITE COUNTY...WILKINSON
COUNTY...
AT 413 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 22 MILES NORTHEAST OF SIMMESPORT...OR ABOUT 6
MILES NORTHEAST OF FORT ADAMS...MOVING EAST AT 35 MPH.
THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...DOLOROSA...
WOODVILLE...CENTREVILLE...CROSBY...GLOSTER AND LIBERTY.
THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS 40 TO 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.
Special weather statement, Apr 26, 3:25 AM CST, 1 hour 5 minutes before
LAZ034>037-047-048-050-261030-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
425 AM CDT TUE APR 26 2011
...STRONG THUNDERSTORM MOVING EAST AFFECTING WEST BATON ROUGE
PARISH...ST. HELENA PARISH...POINTE COUPEE PARISH...EAST FELICIANA
PARISH...EAST BATON ROUGE PARISH...LIVINGSTON PARISH...WEST FELICIANA
PARISH...
AT 419 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST
OF JACKSON TO 17 MILES SOUTHEAST OF KROTZ SPRINGS...MOVING EAST AT 35
MPH.
THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...JACKSON...
NORWOOD...SLAUGHTER...ZACHARY...PORT ALLEN...BAKER...BATON ROUGE
AIRPORT...CLINTON...BATON ROUGE...FELPS...WESTMINSTER...PRIDE...
GREENWELL SPRING...WATSON...DENHAM SPRINGS...DARLINGTON...WALKER AND
EASLEYVILLE.
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS 40 TO 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.
Local storm report, Apr 26, 4:01 AM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
501 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 AM NON-TSTM WND GST BATON ROUGE 30.45N 91.13W
04/26/2011 M64 MPH EAST BATON ROUGE LA ASOS
0451 AM TSTM WND GST BATON ROUGE 30.45N 91.13W
04/26/2011 M63 MPH EAST BATON ROUGE LA ASOS
&&
11Local storm report, Apr 26, 4:03 AM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
503 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 AM TSTM WND GST BATON ROUGE 30.45N 91.13W
04/26/2011 M64.00 MPH EAST BATON ROUGE LA ASOS
0451 AM TSTM WND GST BATON ROUGE 30.45N 91.13W
04/26/2011 M63.00 MPH EAST BATON ROUGE LA ASOS
&&
11Thunderstorm Wind, Pike
- When
- April 26, 4:30 AM CST
- Where
- Pike County, 1.73 mi S of Oakland
- Measured
- 56 kt (64 mph) estimated gust
- Deaths
- 1 direct, 0 indirect
- Property damage
- $5,000
- Reported by
- NWS Storm Survey
- Coordinates
- 31.245, -90.506
Several large tree branches and a few trees were blown down on the west side of McComb. One of the trees fell onto a house. A 3 year old child was fatally injured and 2 others were injured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Mississippi, April 26 to 27, 201112 deaths · 52 injured · $28 million · EF5 · 102 events
- Tornadoes and Flash Flooding in Louisiana, April 26 to 27, 20112 deaths · 2 injured · $16 million · EF2 · 63 events
- Tornadoes and Flash Flooding in Tennessee, April 26 to 27, 20111 death · 1 injured · $1.5 million · EF1 · 83 events
- Tornadoes and Hail in Texas, April 26, 20111 death · 2 injured · $1.5 million · EF1 · 72 events
- Avalanche in California, April 26, 20112 deaths · 1 event
- Tornadoes and Flash Flooding in New York, April 26 to 28, 2011$11 million · EF2 · 35 events
- Tornado and Hail in Michigan, April 26, 20119 injured · $24 million · EF0 · 9 events
- Tornadoes and Flash Flood in Louisiana, April 26 to 27, 20111 injured · $1.9 million · EF2 · 18 events
- Tornadoes and Hail in Texas, April 26 to 27, 2011$330,000 · EF2 · 20 events
- Tornadoes and Damaging Winds in Indiana, April 26, 2011$355,000 · EF2 · 5 events
- Flash Flooding and Flooding in Vermont, April 26 to 29, 2011$5.9 million · 10 events
- Tornadoes and Hail in Kentucky, April 26, 20111 injured · EF2 · 36 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 292605.